BibTeX record journals/juq/HarlimSY20

download as .bib file

@article{DBLP:journals/juq/HarlimSY20,
  author       = {John Harlim and
                  Daniel Sanz{-}Alonso and
                  Ruiyi Yang},
  title        = {Kernel Methods for Bayesian Elliptic Inverse Problems on Manifolds},
  journal      = {{SIAM/ASA} J. Uncertain. Quantification},
  volume       = {8},
  number       = {4},
  pages        = {1414--1445},
  year         = {2020},
  url          = {https://doi.org/10.1137/19M1295222},
  doi          = {10.1137/19M1295222},
  timestamp    = {Sat, 09 Jan 2021 14:14:29 +0100},
  biburl       = {https://dblp.org/rec/journals/juq/HarlimSY20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics